Alert archive / Missouri / River Flood Warnings in 2016
River Flood Warning 49, NWS Paducah, KY
NWS Paducah, KY issued this river flood warning at Aug 14, 2016, 11:57 AM CDT for Wayne County, Missouri. It took effect at Aug 15, 2016, 4:12 AM CDT. It was in force for 58 hr.
The area
The outline as issued.
The facts
- Issued
- Aug 14, 2016, 11:57 AM CDT (16:57 UTC)
- In effect from
- Aug 15, 2016, 4:12 AM CDT
- Expired
- Aug 17, 2016, 2:23 PM CDT
- In force
- 58 hr
- Issued by
- NWS Paducah, KY
- Area
- Storm-based polygon
- Flood severity
- Moderate
County Wayne County, MO
The radar
The Paducah radar (KPAH), 150 km from the middle of the area, began a volume at 16:59 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The river
Written for the forecast point St. Francis River at Patterson (PAZM7).
- Action stage
- 10 ft
- Minor stage
- 16 ft
- Moderate stage
- 25 ft
- Major stage
- 32 ft
This gauge today: stage, forecast and historic crests
Stage from the USGS instantaneous record for site 07037500, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.
The text
As transmitted.
695
WGUS43 KPAH 141657
FLWPAH
BULLETIN - IMMEDIATE BROADCAST REQUESTED
FLOOD WARNING
NATIONAL WEATHER SERVICE PADUCAH KENTUCKY
1157 AM CDT SUN AUG 14 2016
...The National Weather Service in Paducah, Kentucky has issued a
flood warning for the...St. Francis River...near Patterson...in
Missouri...
St. Francis River...near Patterson,,,affecting Wayne County.
.Heavy rainfall has caused river levels to rise on the St. Francis
River. Near Patterson...Moderate flooding is forecast. The river is
expected to rise above flood stage by early Monday and continue to
rise to near 26.0 feet by early Tuesday morning. Flood Stage is 16
feet. See the details below...
PRECAUTIONARY/PREPAREDNESS ACTIONS...
SAFETY MESSAGE...
Never drive cars...trucks or sport utility vehicles through flooded
areas. The water may be too deep to allow safe passage. Never allow
children to play in or near flood waters. Stay tuned to NOAA Weather
Radio or your local media for further statements and possible updated
forecasts.
Additional information is available at
http://www.crh.noaa.gov/ahps2/index.php?wfo=pah /lower case/
&&
MOC223-152057-
/O.NEW.KPAH.FL.W.0049.160815T0912Z-160817T1923Z/
/PAZM7.2.ER.160815T0912Z.160816T0600Z.160817T1323Z.NO/
1157 AM CDT SUN AUG 14 2016
The National Weather Service in Paducah, Kentucky has issued a
* Flood Warning for
the St. Francis River near Patterson.
* from late tonight to Wednesday afternoon.
* At 11:30 AM Sunday the stage was 6.0 feet.
* Flood Stage is 16.0 feet.
* Moderate flooding is forecast.
* Forecast...Rise above flood stage by early tomorrow and continue to
rise to near 26.0 feet by early Tuesday morning. the river will
fall below flood stage by Wednesday morning.
&&
LAT...LON 3732 9050 3714 9054 3699 9042 3703 9037
3717 9046 3732 9041
$$6 follow-up statements
278
WGUS83 KPAH 150148
FLSPAH
FLOOD STATEMENT
NATIONAL WEATHER SERVICE PADUCAH KENTUCKY
848 PM CDT SUN AUG 14 2016
...The flood warning continues for the following rivers in
Missouri...
St. Francis River near Patterson affecting Wayne County
.Heavy rainfall over the weekend, combined with additional heavy rain
over the next couple days, will cause river levels to continue to
rise along the St. Francis River. Moderate flooding is forecast along
the St. Francis river early this week.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
SAFETY MESSAGE...
Never drive cars...trucks or sport utility vehicles through flooded
areas. The water may be too deep to allow safe passage. Never allow
children to play in or near flood waters. Stay tuned to NOAA Weather
Radio or your local media for further statements and possible updated
forecasts.
Additional information is available at
http://www.crh.noaa.gov/ahps2/index.php?wfo=pah /lower case/
&&
MOC223-160548-
/O.CON.KPAH.FL.W.0049.160815T0912Z-160817T1923Z/
/PAZM7.2.ER.160815T0912Z.160816T0600Z.160817T1323Z.NO/
848 PM CDT SUN AUG 14 2016
The Flood Warning continues for
the St. Francis River near Patterson
* from late tonight to Wednesday afternoon.
* At 8:30 PM Sunday the stage was 7.8 feet.
* Flood Stage is 16.0 feet.
* Moderate flooding is forecast.
* Forecast...Rise above flood stage by early tomorrow and continue to
rise to near 26.0 feet by Tuesday morning. The river will
fall below flood stage by Wednesday morning.
&&
LAT...LON 3732 9050 3714 9054 3699 9042 3703 9037
3717 9046 3732 9041
$$762
WGUS83 KPAH 151533
FLSPAH
FLOOD STATEMENT
NATIONAL WEATHER SERVICE PADUCAH KENTUCKY
1032 AM CDT MON AUG 15 2016
...The flood warning continues for the following rivers in
Missouri...
St. Francis River near Patterson
.Heavy rainfall across the St Francis river basin will continue to
cause a rapid rise at Patterson Missouri. It is forecast to crest at
26.0 feet around 1 am Tuesday morning.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
SAFETY MESSAGE...
Never drive cars...trucks or sport utility vehicles through flooded
areas. The water may be too deep to allow safe passage. Never allow
children to play in or near flood waters. Stay tuned to NOAA Weather
Radio or your local media for further statements and possible updated
forecasts.
Additional information is available at
http://www.crh.noaa.gov/ahps2/index.php?wfo=pah /lower case/
&&
MOC223-161932-
/O.EXT.KPAH.FL.W.0049.000000T0000Z-160818T0124Z/
/PAZM7.2.ER.160815T1212Z.160816T0600Z.160817T1924Z.NO/
1032 AM CDT MON AUG 15 2016
The Flood Warning continues for
the St. Francis River near Patterson.
* until Wednesday evening.
* At 9:30 AM Monday the stage was 17.1 feet.
* Flood Stage is 16.0 feet.
* Minor flooding is occurring and Moderate flooding is forecast.
* Forecast...The river will continue rising to near 26.0 feet very
early Tuesday morning. It is forecast to fall below flood stage
Wednesday afternoon.
&&
LAT...LON 3732 9050 3714 9054 3699 9042 3703 9037
3717 9046 3732 9041
$$977
WGUS83 KPAH 160145
FLSPAH
FLOOD STATEMENT
NATIONAL WEATHER SERVICE PADUCAH KENTUCKY
845 PM CDT MON AUG 15 2016
...The flood warning continues for the St. Francis River affecting
areas in southeast Missouri...
Near Patterson affecting Wayne County
.Water levels continue to rise along portions of the St. Francis
River with minor flood conditions persisting. Moderate flooding will
develop this Tuesday afternoon as the river crests at 25 feet. Near
Patterson, the river is forecast to fall below flood stage late
Wednesday.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
SAFETY MESSAGE...
Never drive cars...trucks or sport utility vehicles through flooded
areas. The water may be too deep to allow safe passage. Never allow
children to play in or near flood waters. Stay tuned to NOAA Weather
Radio or your local media for further statements and possible updated
forecasts.
Additional information is available at
http://www.crh.noaa.gov/ahps2/index.php?wfo=pah /lower case/
&&
MOC223-170545-
/O.EXT.KPAH.FL.W.0049.000000T0000Z-160818T0508Z/
/PAZM7.2.ER.160815T1212Z.160816T1800Z.160817T2308Z.NO/
845 PM CDT MON AUG 15 2016
The Flood Warning continues for the St. Francis River near Patterson.
* until late Wednesday night.
* At 8 PM Monday the stage was 20.5 feet.
* Flood Stage is 16.0 feet.
* Minor flooding is occurring and Moderate flooding is forecast.
* Forecast...The river will crest near 25.0 feet by
tomorrow afternoon. The river will fall below flood stage
Wednesday evening.
&&
LAT...LON 3732 9050 3714 9054 3699 9042 3703 9037
3717 9046 3732 9041
$$957
WGUS83 KPAH 161513
FLSPAH
FLOOD STATEMENT
NATIONAL WEATHER SERVICE PADUCAH KENTUCKY
1013 AM CDT TUE AUG 16 2016
...The flood warning continues for the following rivers in
Missouri...
St. Francis River near Patterson affecting Wayne County
.Heavy rainfall over the past few days has caused area rivers
to rapidly rise. Water levels along the St. Francis River near
Patterson have crested and will continue to fall to below flood
stage by tomorrow morning.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
SAFETY MESSAGE...
Never drive cars...trucks or sport utility vehicles through flooded
areas. The water may be too deep to allow safe passage. Never allow
children to play in or near flood waters. Stay tuned to NOAA Weather
Radio or your local media for further statements and possible updated
forecasts.
Additional information is available at
http://www.crh.noaa.gov/ahps2/index.php?wfo=pah /lower case/
&&
MOC223-171913-
/O.EXT.KPAH.FL.W.0049.000000T0000Z-160817T2010Z/
/PAZM7.1.ER.160815T1212Z.160816T0700Z.160817T1410Z.NO/
1013 AM CDT TUE AUG 16 2016
The Flood Warning continues for
the St. Francis River near Patterson.
* until Wednesday afternoon.
* At 9:30 AM Tuesday the stage was 20.3 feet.
* Flood Stage is 16.0 feet.
* Minor flooding is occurring and Minor flooding is forecast.
* Forecast...The river will continue to fall to below flood stage by
tomorrow late morning.
&&
LAT...LON 3732 9050 3714 9054 3699 9042 3703 9037
3717 9046 3732 9041
$$984
WGUS83 KPAH 170033
FLSPAH
FLOOD STATEMENT
NATIONAL WEATHER SERVICE PADUCAH KENTUCKY
733 PM CDT TUE AUG 16 2016
...The flood warning continues for the St. Francis River
affecting areas in southeast Missouri...
Near Patterson affecting Wayne County
.Water levels are receding along the St. Francis River near
Patterson, MO with minor flood conditions forecast to end
within the next 24 hours.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
SAFETY MESSAGE...
Never drive cars...trucks or sport utility vehicles through flooded
areas. The water may be too deep to allow safe passage. Never allow
children to play in or near flood waters. Stay tuned to NOAA Weather
Radio or your local media for further statements and possible updated
forecasts.
Additional information is available at
http://www.crh.noaa.gov/ahps2/index.php?wfo=pah /lower case/
&&
MOC223-171800-
/O.EXT.KPAH.FL.W.0049.000000T0000Z-160817T1800Z/
/PAZM7.1.ER.160815T1212Z.160816T0700Z.160817T1200Z.NO/
733 PM CDT TUE AUG 16 2016
The Flood Warning continues for the St. Francis River near Patterson.
* until Wednesday afternoon.
* At 7 PM Tuesday the stage was 18.1 feet.
* Flood Stage is 16.0 feet.
* Minor flooding is occurring and Minor flooding is forecast.
* Forecast...The river will fall to below flood stage by
tomorrow morning.
&&
LAT...LON 3732 9050 3714 9054 3699 9042 3703 9037
3717 9046 3732 9041
$$611
WGUS83 KPAH 170528
FLSPAH
FLOOD STATEMENT
NATIONAL WEATHER SERVICE PADUCAH KENTUCKY
1228 AM CDT WED AUG 17 2016
...The flood warning is cancelled for the St. Francis River
affecting areas in southeast Missouri...
Near Patterson affecting Wayne County
.Minor flood conditions has come to an end along the St. Francis
River near Patterson, MO. The river first rose above flood stage
shortly after 7 AM Monday, and crested at 20.8 feet late Monday
evening.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
SAFETY MESSAGE...
Never drive cars...trucks or sport utility vehicles through flooded
areas. The water may be too deep to allow safe passage. Never allow
children to play in or near flood waters. Stay tuned to NOAA Weather
Radio or your local media for further statements and possible updated
forecasts.
Additional information is available at
http://www.crh.noaa.gov/ahps2/index.php?wfo=pah /lower case/
&&
MOC223-170558-
/O.CAN.KPAH.FL.W.0049.000000T0000Z-160817T1800Z/
/PAZM7.1.ER.160815T1212Z.160816T0700Z.160817T0451Z.NO/
1228 AM CDT WED AUG 17 2016
The Flood Warning is cancelled for the St. Francis River near Patterson.
* At 12 AM Wednesday the stage was 15.9 feet.
* Flood Stage is 16.0 feet.
* Fell below flood stage at 11:51 PM Tuesday.
* Forecast...The river will fall to 12.4 feet Thursday.
* Impact...At 16.0 Feet...Minor flooding occurs affecting mainly
bottomland and surrounding low lying areas.
&&
LAT...LON 3732 9050 3714 9054 3699 9042 3703 9037
3717 9046 3732 9041
$$What forecasters said that day
The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Paducah, KY wrote its last area forecast discussion before this river flood warning went out at Aug 14, 6:12 AM CDT, 5 hours 45 minutes earlier.
Area forecast discussion, Aug 14, 6:12 AM CDT, 5 hours 45 minutes before
Area Forecast Discussion
National Weather Service Paducah KY
612 AM CDT SUN AUG 14 2016
.SHORT TERM...(Today through Tuesday night)
Issued at 322 AM CDT Sun Aug 14 2016
Radar trends overnight seem to confirm ongoing synoptic and
mesoscale model guidance with respect to a northward shift in the
heaviest precip band over much of the short term period,
especially through the flash flood watch period which runs through
Monday night. With that said, believe it is time to begin trimming
the southern row or two of counties from the watch box. This will
remove some bigger cities like Paducah, Henderson and Owensboro
KY. More may need to be trimmed if model trends hold. Still
believe some decent rains will be in the offing for those
locations with some heavy downpours at times, but the overall
flash flood potential seems to have decreased at this time.
Feeling is still that the 00Z ECMWF may be a bit too far north
with the shift, with it being farther north than most of it's
ensemble members. Thus, opted to go lean closer to a GFS/UKMET
split for this package and trend farther north rather than "jump"
as far as some models suggest. Unfortunately, some locations
still within the watch have already received some 4 to 7 inches or
so of rain from yesterday's activity, so areas west of a Poplar
Bluff, MO to Cape Girardeau to Carbondale and Mount Carmel IL line
will really need to be monitored closely, esp given the rain
rates we have been experiencing. The bulk of the heavy rainfall
potential in our forecast area may actually come later today and
tonight as the the surface low that has been bringing all of the
flooding rains to portions of the gulf coast region finally lifts
north toward MO. This definitely still a fluid and evolving
pattern, Stay tuned.
.LONG TERM...(Wednesday through Saturday)
Issued at 322 AM CDT Sun Aug 14 2016
Hind-sight may be 20/20 with respect to the some of the model
depiction of the retrograding mean trough axis in the northern U.S.
by the ECMWF 24 hours ago. Originally dismissed, it appears the
both the GFS and Canadian guidance which were still preferred along
the the ECMWF are focusing on the interaction of the southeastward
diving shortwave/trough from the front range of Colorado and the
timing of the low along the AR/LA border at 00z Sunday.
The net effect is to keep the mean trough axis west of the WFO PAH
forecast area through Wednesday, when the influence of the lee side
trough and the ejecting Lower Mississippi Valley low and the shear
zone/trough move east of the Area.
Agree with the model selection by WPC folks for these systems. It
will clutter up relatively sharp demarcation of precipitation vs. no
precipitation across the south and southeast sections of the WFO PAH
forecast area. There is a little concern that the Canadian may be a
little more robust than the GFS (reversing positions on the coverage
of precipitation through the week), but the blended guidance seems a
good compromise and is closer to the 00z ECMWF.
&&
.AVIATION...
Issued at 612 pm CDT Sun Aug 14 2016
KCGI will likely see the most frequent intrusions into MVFR
ceilings and visibilities with waves of precipitation in and near
the TAF location. Lesser impact will be expected at KPAH, KEVV,
and KOWB as they should just south of the frontal boundary.
&&
.PAH Watches/Warnings/Advisories...
IL...Flash Flood Watch through Tuesday morning for ILZ075>078-080>089-
092-093.
MO...Flash Flood Watch through Tuesday morning for MOZ076-086-087-100-
107>111.
IN...Flash Flood Watch through Tuesday morning for INZ081-082-085>088.
KY...None.
&&
SHORT TERM...GM
LONG TERM...Smith
AVIATION...SmithHazardous weather outlook, Aug 14, 8:59 AM CDT, 2 hours 58 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE PADUCAH KY 859 AM CDT SUN AUG 14 2016 ILZ075>078-080>094-INZ081-082-085>088-KYZ001>022-MOZ076-086-087- 100-107>112-114-151000- JEFFERSON-WAYNE IL-EDWARDS-WABASH-PERRY IL-FRANKLIN-HAMILTON- WHITE-JACKSON-WILLIAMSON-SALINE-GALLATIN-UNION-JOHNSON-POPE- HARDIN-ALEXANDER-PULASKI-MASSAC-GIBSON-PIKE-POSEY-VANDERBURGH- WARRICK-SPENCER-FULTON-HICKMAN-CARLISLE-BALLARD-MCCRACKEN-GRAVES- LIVINGSTON-MARSHALL-CALLOWAY-CRITTENDEN-LYON-TRIGG-CALDWELL- UNION KY-WEBSTER-HOPKINS-CHRISTIAN-HENDERSON-DAVIESS-MCLEAN- MUHLENBERG-TODD-PERRY MO-BOLLINGER-CAPE GIRARDEAU-WAYNE MO-CARTER- RIPLEY-BUTLER-STODDARD-SCOTT-MISSISSIPPI-NEW MADRID- 859 AM CDT SUN AUG 14 2016 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTHERN ILLINOIS...SOUTHWEST INDIANA...WESTERN KENTUCKY AND SOUTHEAST MISSOURI. .DAY ONE...TODAY AND TONIGHT A FLASH FLOOD WATCH IS IN EFFECT FOR MOST OF THE AREA. REFER TO THE WATCH PRODUCT FOR DETAILS. HEAVY RAINFALL AND FLOODING FROM THUNDERSTORMS IS ANTICIPATED TODAY AND TONIGHT. THE AREAS OF CONCERN WILL CONTINUE TO BE ACROSS SOUTHEAST MISSOURI INTO SOUTHERN ILLINOIS AND SOUTHWEST INDIANA. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY OFF AND ON SHOWERS AND THUNDERSTORMS WITH TORRENTIAL DOWNPOURS WILL BE LIKELY MONDAY THROUGH TUESDAY MORNING...ESPECIALLY OVER SOUTHEAST MISSOURI...SOUTHERN ILLINOIS...SOUTHWEST INDIANA...OR AREAS NORTH AND WEST OF THE OHIO RIVER. THOSE LOCATIONS ARE NOW IN A FLASH FLOOD WATCH THROUGH EARLY TUESDAY MORNING. PLEASE SEE THE FLASH FLOOD WATCH PRODUCT FOR FURTHER DETAILS. LOCALLY HEAVY RAIN WILL CONTINUE TO BE THE PRIMARY WEATHER HAZARD MONDAY AND TUESDAY. OTHERWISE...GENERAL THUNDERSTORMS ARE FORECAST ACROSS THE AREA DURING THE WEEK. GIVEN THE MARGINAL SHEAR AND INSTABILITY AVAILABLE...A FEW STORMS MAY APPROACH SEVERE LIMITS WITH GUSTY WINDS. .SPOTTER INFORMATION STATEMENT... RELAY REPORTS OF FLASH FLOODING TO THE NATIONAL WEATHER SERVICE OFFICE...OR LOCAL LAW ENFORCEMENT.
In the hours before
Local storm report, Aug 14, 8:41 AM CDT, 3 hours 16 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PADUCAH KY
841 AM CDT SUN AUG 14 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0700 AM HEAVY RAIN MOUNT VERNON 38.32N 88.91W
08/14/2016 M4.09 INCH JEFFERSON IL CO-OP OBSERVER
24-HOUR RAINFALL ACCUMULATION.
&&
SMITTYLocal storm report, Aug 14, 10:18 AM CDT, 1 hour 39 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PADUCAH KY
1018 AM CDT SUN AUG 14 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0915 AM HEAVY RAIN 1 NE MOUNT VERNON 38.33N 88.90W
08/14/2016 E1.50 INCH JEFFERSON IL PUBLIC
MORNING RAIN TOTAL THROUGH 915 AM
0930 AM HEAVY RAIN FRUITLAND 37.45N 89.64W
08/14/2016 E3.50 INCH CAPE GIRARDEAU MO AMATEUR RADIO
STORM TOTAL RAINFALL
&&
BP2Local storm report, Aug 14, 10:23 AM CDT, 1 hour 34 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PADUCAH KY
1023 AM CDT SUN AUG 14 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0933 AM HEAVY RAIN 5 ENE MAKANDA 37.65N 89.15W
08/14/2016 E8.05 INCH WILLIAMSON IL TRAINED SPOTTER
STORM TOTAL SO FAR...BETWEEN LITTLE GRASSY AND DEVILS
KITCHEN LAKES
&&
BP2Local storm report, Aug 14, 10:29 AM CDT, 1 hour 28 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PADUCAH KY
1029 AM CDT SUN AUG 14 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1015 AM HEAVY RAIN 5 NW AVA 37.94N 89.56W
08/14/2016 E5.25 INCH JACKSON IL TRAINED SPOTTER
STORM TOTAL RAINFALL
&&
BP2Local storm report, Aug 14, 10:31 AM CDT, 1 hour 26 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PADUCAH KY
1031 AM CDT SUN AUG 14 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0230 PM HEAVY RAIN 5 NW AVA 37.94N 89.56W
08/13/2016 E3.00 INCH JACKSON IL TRAINED SPOTTER
THREE INCHES IN ONE HOUR...IN SHILOH HILL
&&
BP2Local storm report, Aug 14, 11:54 AM CDT, 3 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PADUCAH KY
1154 AM CDT SUN AUG 14 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1153 AM HEAVY RAIN FORT BRANCH 38.25N 87.57W
08/14/2016 E2.10 INCH GIBSON IN TRAINED SPOTTER
EVENT TOTAL AS OF NOON SUNDAY
&&
BP2The office that day
Everything else NWS Paducah, KY issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Aug 13, 8:17 PM CDT | River Flood Warning | PAH | Butler | 4 days |
Nearby
River Flood Warnings in Missouri, 2016Every river flood warning in 2016
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.